# SDR SWAA2022081122243

- Difficulty date: June 23, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 21 BS 767+2; BS 767+4; BS 767+8; BS 767+16. / [01] NO ALLOWABLE DAMAGE LIMITS IN SRM REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0. RECEIVED NEW SHIELD P/N: 146A8127U12ATSMRO LOT: 1493681-1. LOCATED AND DRILLED NEW SHIELD IAW SRM 51-40-05 AND DWG 146A8127 ID:0001 REV: C. APPLIED CHEMICAL CONVERSION COATING IAW SOPM 20-41-02. APPLIED PRIMER IAW SOPM 20-44-04.;[02] FAULT TTG8Q00D6DSK COMPLETED.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2 COMPLETED;[04] SIGNED FOR PARTS;[05] VERIFIED CORRECTIVE ACTION 7 COMPLETED;[06] VERIFIED CORRECTIVE ACTION 7 AND VERIFIED MEASUREMENT TABLE;[07] CERTIFY COMPLETE
